Time-periodic solutions of the primitive equations of large-scale moist atmosphere: existence and stability

Chun Hsiung Hsia, Ming-Cheng Shiue*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This article is devoted to the study of the asymptotic stability of the three-dimensional viscous primitive equations for large-scale moist atmosphere in the pressure coordinate system. An asymptotic stability criterion for the solutions of such model with time-dependent forcing terms is obtained. In particular, under the assumptions that the associated forces are both time-periodic and small (in a suitable sense), we obtain the existence of the time-periodic solution for the primitive equations of large-scale moist atmosphere. Moreover, this time-periodic solution is asymptotically stable in (Formula presented.) sense.

Original languageEnglish
Pages (from-to)1926-1963
Number of pages38
JournalApplicable Analysis
Volume94
Issue number9
DOIs
StatePublished - 2 Sep 2015

Keywords

  • asymptotic stability
  • existence
  • primitive equations
  • time-periodic solutions

Fingerprint Dive into the research topics of 'Time-periodic solutions of the primitive equations of large-scale moist atmosphere: existence and stability'. Together they form a unique fingerprint.

Cite this